# SDR REXA2024030600235

- Difficulty date: February 29, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 34,661 hours, 25,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Mechanism
- Part number: NA
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.   CLEANED EXCESS GREASE FROM LOCKING MECHAHISM. CYCLED DOOR, WAS ABLE TO OPEN AND CLOSE DOOR. OPS CHECK GOOD REF AMM 52-11-00.
